Volume 13, Issue 1
Spectral Properties of Second Order Differential Operators on Two-step Nilpotent Lie Groups

Pengcheng Niu & Xuebo Luo

J. Part. Diff. Eq., 13 (2000), pp. 1-10.

Published online: 2000-02

Preview Full PDF 477 3483
Export citation
  • Abstract
In this paper, spectral properties of certain left invariant differential operators on two-step nilpotent Lie groups are completely described by using the theory of unitary irreducible representations and the Plancherel formulae on nilpotent Lie groups.
  • Keywords

Spectrum eigenvalue left invariant differential operator: nilpotent Lie group

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-13-1, author = {}, title = {Spectral Properties of Second Order Differential Operators on Two-step Nilpotent Lie Groups}, journal = {Journal of Partial Differential Equations}, year = {2000}, volume = {13}, number = {1}, pages = {1--10}, abstract = { In this paper, spectral properties of certain left invariant differential operators on two-step nilpotent Lie groups are completely described by using the theory of unitary irreducible representations and the Plancherel formulae on nilpotent Lie groups.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5491.html} }
TY - JOUR T1 - Spectral Properties of Second Order Differential Operators on Two-step Nilpotent Lie Groups JO - Journal of Partial Differential Equations VL - 1 SP - 1 EP - 10 PY - 2000 DA - 2000/02 SN - 13 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5491.html KW - Spectrum KW - eigenvalue KW - left invariant differential operator: nilpotent Lie group AB - In this paper, spectral properties of certain left invariant differential operators on two-step nilpotent Lie groups are completely described by using the theory of unitary irreducible representations and the Plancherel formulae on nilpotent Lie groups.
Pengcheng Niu & Xuebo Luo . (2019). Spectral Properties of Second Order Differential Operators on Two-step Nilpotent Lie Groups. Journal of Partial Differential Equations. 13 (1). 1-10. doi:
Copy to clipboard
The citation has been copied to your clipboard